


default search action
"Double eta polynomials and equivariant Giambelli formulas."
Harry Tamvakis (2016)
- Harry Tamvakis:
Double eta polynomials and equivariant Giambelli formulas. J. Lond. Math. Soc. 94(1): 209-229 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.